Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.05 segundos. 
1.
14 p, 608.8 KB Periodic solutions for nonlinear differential systems: The second order bifurcation function / Buica, Adriana (Babes-Bolyai University(Romania). Department of Mathematics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation function in more general hypotheses than the ones already existing in the literature. [...]
2014
Topological Methods in Nonlinear Analysis, Vol. 43 Núm. 2 (2014) , p. 403-419  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.